JournalszaaVol. 19, No. 1pp. 203–225

Relaxation for Dirichlet Problems Involving a Dirichlet Form

  • Marco Biroli

    Politecnico di Milano, Italy
  • N. Tchou

    Université de Rennes I, France
Relaxation for Dirichlet Problems Involving a Dirichlet Form cover
Download PDF

Abstract

For a fixed Dirichlet form, we study the space of positive Borel measures (possibly infinite) which do not charge polar sets. We prove the density in this space of the set of the measures which represent varying, domains. Our method is constructive. For the Laplace operator, the proof was based on a pavage of the space. Here, we substitute this notion by that of homogeneouscoveringhomogeneous covering in the sense of Coiffman and Weiss.

Cite this article

Marco Biroli, N. Tchou, Relaxation for Dirichlet Problems Involving a Dirichlet Form. Z. Anal. Anwend. 19 (2000), no. 1, pp. 203–225

DOI 10.4171/ZAA/946